MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 4FR DL POWERMIDLINE FULL KIT; MIDLINE CATHETER

BARD ACCESS SYSTEMS 4FR DL POWERMIDLINE FULL KIT; MIDLINE CATHETER
Catalog Number P4254108
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of rebx1288 showed one other similar product complaint(s) from this lot number.Mw5075144.
 
Event or Problem Description
The power midline catheter was removed due to a reported leak of fluid and air.Once the catheter was removed it was reported that 15cm of the catheter's distal end was missing.It was reported that only 6.5cm remained connected to the hub.

Brand Name
4FR DL POWERMIDLINE FULL KIT
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7383952
Report Number3006260740-2018-00541
Device Sequence Number16395582
Product Code PND
UDI-Device Identifier00801741129278
UDI-Public(01)00801741129278
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K162900
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/29/2018
Report Date (Section F) 02/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberP4254108
Device Lot NumberREBX1288
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/01/2018
Event Location Hospital
Date Report to Manufacturer03/05/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA02/07/2018